# SDR UPS02438750

- Difficulty date: July 7, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A MAIN DECK EMERGENCY LIGHT INOP.  CHARGED EMERGENCY LIGHTS, OPS CHECK NORMAL
